IEEE - Institute of Electrical and Electronics Engineers, Inc. - An efficient solution of an integral equation applicable to simulation of propagation along irregular terrain

Author(s): F.K. Akorli ; E. Costa
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2001
Volume: 49
Page Count: 4
Page(s): 1,033 - 1,036
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/8.933482
Regular:

An efficient algorithm is proposed as a substitute for the one originally used for the solution of an integral equation with applications to propagation studies. The results from the original and... View More

Advertisement